# SDR TRAX200701551

- Difficulty date: October 21, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 14,157 hours, 11,709 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG AN DESCENT WITH FLAPS SET TO ZERO.  FOUND SKEW DETECTION UNIT AT FAULT.  EMERGENCY EQUIPMENT ROLLED AS A PRECAUTION.  FLT 9970 DEL 370 MINS.  NC FLTS 4583, 4652 CX.  SKEW DETECTION SYSTEM.
